# SDR GTIA020687

- Difficulty date: June 22, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L2 DOOR SLIDE PACK FELL OFF DOOR AND GOT DAMAGED.  REMOVED AND REPLACED L2 DOOR SLIDE PACK IAW MD80 MM 25-62-00.  (M)
